# SDR B65A112894

- Difficulty date: November 21, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N135CR
- Make and model: Urocop EC135T1
- Aircraft serial: 0164
- Aircraft time: 3,047 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Gauge
- Part number: L771M40C1003
- Part serial: 0071
- Condition: Fluctuates
- Location: Triple Tach
- Part time: 193 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ROTOR SPEED FLUCTUATED AND THEN FAILED.
